OK I am 18 and have been on bc for 5 years b/c of cysts on my ovaries, however now I am using it for bc reasons. The WHOLE time, which has been almost 6 years, I have NEVER had breakthrough bleeding or spotting when taking my pill correctly. EVER! So I just switched from OTC to Ovcon-35 and I am in my 2nd week of my 2nd pack. Today I started to cramp a little bit, but not much, I just noticed a little twinge of pain and that was it, however when i went to the bathroom later i noticed something. I usually have a discharge no matter what, it's a thick creamy white discharge, it's not an infection of any type it's just my normal discharge b/c i've been checked over and over b/c i used to think something was wrong with me so today the discharge was kind of pink/brown creamy discharge. Is this breakthrough bleeding or spotting? Like I said, I have never really had this problem so I really don't know. And it's weird that I didn't have any until now. I am just a little worried b/c 2 days ago I had unprotected sex. I wouldn't think it'd be implantation bleeding yet, plus I am VERY regular about taking my pill...9 pm EVERY night exactly. No anti-biotics, I don't even take any other pills besides my bc pill. I haven't vomited or had diahrea either. So is it safe to assume this is all normal breakthrough bleeding/spotting? Thank you SO much for anyone who replies!!!
its normal. my 1st 5 months on bcps i started spotting/btb in the 2nd week of each pack. this month it started in the 3rd week. (ive been on ovcon for the past 2 months) i cramp as well right before the spotting starts & most of the time it continues for a few days...as well as the spotting. its probably just your body adjusting to the new pill. as long as you're taking the pill correctly, which you are, you shouldnt have anything to worry about.
Last edited by Allison1125; 08-05-2005 at 03:23 PM.
That sounds like spotting for sure. Spotting could be differnet for everyone. Whether it be a lot (where you have to wear a panty liner the whole day) or a little (when you wipe yourself. However- that does sound like you are starting to spot. I dont think its anything to worry about! You're fine!!
thank you so much for your replies! I was kind of like...uhhh? Getting a little worried, but then I was like, well I take my pill exactly on time everday and nothing else could be interfering and so i kind of calmed myself, but i have the WORST luck! haha! It's not alot, it was just a little on my underwear and a little when I wiped, but that's it. I heard that pills with high progestin in them can cause a lot of btb and spotting b/c there's not any lining to the uterus so it just sheds as soon as it starts to form. I don't know if it's true though. It would make sense though b/c with progestin-only pills you shouldn't even get a period so I don't know. It's just weird b/c i've never really spotted and it kind of freaked me out b/c i just had unprotected sex! haha! oh well...thanks alot for yalls responses!
It sounds like spotting. You just changed pills very recently, so your body is probably just still getting used to the new pill. It takes your body 3-6 months to get totally used to any given pill. I'm sure you're totally fine.
So the spotting has changed in the recent hours. It's not a stringy light pink discharge. So all of this is normal? haha! I feel like I JUST started the pill for the first time in my entire life! Another quick question...I don't have pantyliners or pads b/c I only use tampons. Is it ok to put in a regular sized tampon so I don't soil any underwear? I know you're not supposed to use tampons for discharge, but I don't know if this classifys as discharge. Thanks again!